# SDR C2XA07SH092

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 646
- Aircraft time: 7,512 hours, 13,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAH - DURING C-CHECK CARGO DOOR CUTOUT LOWER THRESHOLD HAS MULTIPLES AREAS OF CORROSION AT FR 64-67.  MAINTENANCE REMOVED AND REPLACED CARGO DOOR CUTOUT LOWER THRESHOLD AT FR 64-67 IAW EMB 145 SRM 51-40-02 AND REMOVED AND REPLACED NUT PLATES IAW EMB 145 EC 5320-01137.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
